MathSciNet Relay Station
MathSciNet bibliographic data
MR1183924 11B85 (20E08 60J15 68R15)
Wen, Zhi Xiong; Wen, Zhi Ying Marches sur les arbres homogènes suivant une suite substitutive. (French) [Walks on homogeneous trees following a substitution sequence] Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 155–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement